# SDR FDEA201810162919

- Difficulty date: October 16, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 84,954 hours, 17,583 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC2513502
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND INBOARD FLAP OUTBOARD AFT HINGE (FLAP SIDE) PIVOT INBOARD HOLE BORE CORROSION. CORROSION AT RIGHT HAND INBOARD FLAP OUTBOARD AFT HINGE (FLAP SIDE) PIVOT INBOARD HOLE BORE ( HOLE 'G' AND 'F' ) REWORKED AND FOUND EXCEED LIMIT AS PER COMPONENT MAINTENANCE MANUAL 57-52-03. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER EA 1-5750-T0324260 B PART 4  STEP 2A AND 2B. TITLE: WINGS - FLIGHT SURFACES - RT WING - INBD FLAP - OUTBD HINGE (FLAP SIDE) HINGE BRACKET CORROSION - PSE 57.55.01.2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI: 57502827 FOR WORK DETAILS.
